Aurel Galantai
Aurel Galantai
Professor of Mathematics, Obuda University
Potvrđena adresa e-pošte na nik.uni-obuda.hu - Početna stranica
NaslovCitiranoGodina
Projectors and projection methods
A Galántai
Springer Science & Business Media, 2003
1172003
The theory of Newton's method
A Galántai
Journal of Computational and Applied Mathematics 124 (1-2), 25-44, 2000
932000
Jordan's principal angles in complex vector spaces
A Galántai, CJ Hegedűs
Numerical Linear Algebra with Applications 13 (7), 589-598, 2006
642006
The local convergence of ABS methods for nonlinear algebraic equations
J Abaffy, A Galántai, E Spedicato
Numerische Mathematik 51 (4), 429-439, 1987
611987
Conjugate direction methods for linear and nonlinear systems of algebraic equations
J Abaffy, A Galantai
Colloq. Math. Soc. Janos Bolyai 50, 481-502, 1986
421986
On the rate of convergence of the alternating projection method in finite dimensional spaces
A Galántai
Journal of mathematical analysis and applications 310 (1), 30-44, 2005
402005
Subspaces, angles and pairs of orthogonal projections
A Galántai
Linear and Multilinear Algebra 56 (3), 227-260, 2008
342008
Properties and construction of NCP functions
A Galántai
Computational Optimization and Applications 52 (3), 805-824, 2012
312012
Perturbation bounds for polynomials
A Galántai, CJ Hegedűs
Numerische Mathematik 109 (1), 77-100, 2008
152008
Quasi-Newton ABS methods for solving nonlinear algebraic systems of equations
A Galantai, A Jeney
Journal of optimization theory and applications 89 (3), 561-573, 1996
151996
A study of accelerated Newton methods for multiple polynomial roots
A Galántai, CJ Hegedűs
Numerical Algorithms 54 (2), 219-243, 2010
132010
A study of Auchmuty's error estimate
A Galántai
Computers & Mathematics with Applications 42 (8-9), 1093-1102, 2001
132001
Rank reduction, factorization and conjugation
A Galántai
Linear and Multilinear Algebra 49 (3), 195-207, 2001
122001
The global convergence of the ABS methods for a class of nonlinear problems
A Galántai
Optimization Methods and Software 4 (4), 283-295, 1994
121994
A note on the generalized rank reduction
A Galántai
Acta Mathematica Hungarica 116 (3), 239-246, 2007
112007
Rank reduction and bordered inversion
A Galántai
Miskolc Mathematical Notes 2 (2), 117-126, 2001
112001
The rank reduction procedure of Egerváry
A Galántai
Central European Journal of Operations Research 18 (1), 5-24, 2010
102010
Perturbations of triangular matrix factorizations
A Galántai
Linear and Multilinear Algebra 51 (2), 175-198, 2003
102003
Always convergent iteration methods for nonlinear equations of Lipschitz functions
A Galántai, J Abaffy
Numerical Algorithms 69 (2), 443-453, 2015
72015
Generalized implicit LU algorithms in the class of ABS methods for linear and nonlinear systems of algebraic equations
A Galántai
Quaderno DMSIA 93 (5), 1993
71993
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20